# SDR 9803596740

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7J
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB, THE NR 1 ENGINE EGT BEGAN RISING RAPIDLY.  THE NR 1 POWER LEVER WAS RETARDED TO MAINTAIN THE EGT WITHIN LIMITS.  WITH ALL ENGINE EPRS MATCHED, THE NR 1 EGT WAS 250C ABOVE THE OTHERS.  THE AIRCRAFT RETURNED TO ANC WITHOUT DIFFICULTY.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  A PS4 LINE WAS RETORQUED AND THE FIREWALL CANNON PLUG FOR EGT WAS RESEATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
